hi I am new to this page but I am desperate . ok three years ago every night for the last three years I have crazy sensations in my head I suspect partial seizures. such as nocturnal seizures. 2 years ago I was told I have adrenal insufficiency. 1 year ago suddenly I loss the ability to walk for six months. 4 months ago my stomach lining disappeared and I had all these burns then most recently 2 months ago I was told in an ER I had trigeminal neuralgia which is a very painful nerve disorder in your face. I am only 31 years old. I have been to every hospital and did almost every knee jerk reaction test by most of the neurologists in my area, took a Lyme test and been too mayo clinic. Too me it as if my body is attacking its self. Mayo said the walking problem was due to stress and would pass even though I still that problem a year later. All my tests come back normal in regards to neurology. But now when I talk to doctors due to the fact that I have seen so many they wont even try or don't even suggest mayo could of been wrong. I have had to file bankruptcy ,I am on disability currently, and have had well over 200k in medical bills and been doing this for three years for this to be a joke. These doctors wont take me serious anymore even though I keep getting worse. I don't know what to do and I don't even know what to suggest. and none of these doctors will even suggest any of these other doctors were wrong or didn't try.so what do I do what could it be.
Okay we are going to rule out everything possible. I am going to need you to answer all questions fully. Since you had adrenal insuffiency I may suspect Kidney related diseases. Tell me if you have one or more of the following signs:
- Low blood pressure that falls further when standing (orthostatic hypotension)
- Have darkening (hyperpigmentation) of the skin, including areas not exposed to the sun; characteristic sites are skin creases (e.g. of the hands), nipple, and the inside of the cheek (buccal mucosa); also, old scars may darken.
- Medical conditions, such as type I diabetes, thyroid disease (Hashimoto's thyroiditis and goiter), and vitiligo
very cool article and MS is what I am suspecting but I cant even get this doctor entertain the idea of the trigeminal neuralgia even though I am now on seizure meds for it that are helping or the fact anther hospital said that's what it was. after almost 2 months of hounding this guy going over his head 5 times I finally got him to do something and all he did was summarize 3 years of medical reports and my visit with him into 4 pages and referred me to a ENT doctor or a psych and if that isn't it then go to mayo but he himself ordered zero tests.
Okay well I just read the part where your doctor won't entertain the idea of Trigeminal Neuralgia. There is one medication that will almost guarantee an answer of whether or not you have TN and can increase your chances of getting more pinpointed on the MS suspicion.
Carbamazepine is a well-known TN drug that reduces the pain(unfortunately it loses it's effectiveness through long-term use)BUT it is a great indicator of TN. If you go on this and show no signs of pain improvement then you probably don't have full on TN and therefore shouldn't move onward on a MS diagnosis, BUT if your pain decreases noticebly then you most likely have TN.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.